# SDR CA091126002

- Difficulty date: November 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 35,822 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 77900155003
- Condition: Misinstalled
- Location: Breather System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, NR 4 ENGINE LOST OIL PSI INDICATION ALONG WITH MASTER CAUTION & OIL PSI LIGHT ILLUMINATED ON ANNUNCIATOR PANEL. ENGINE SHUTDOWN & ACFT LANDED WITHOUT FURTHER INCIDENT. ENGINE INSPECTED & FOUND TO HAVE NO OIL IN OIL TANK. AFTER SERVICING OIL TANK ENGINE RUNS WERE COMPLETED ENGINE DUMPED A LARGE AMOUNT OF OIL OUT BREATHER SYSTEM. DETERMINED THAT DURING FLT OIL HAD FILLED ACCESSORY GEARBOX LEAVING OIL TANK EMPTY & CAUSING LOSS OF OIL PRESSURE DUE TO OIL STARVATION AT PUMP.   FOUND LAST SECTION OF BREATHER PIPING IN AFT PART OF THE NACELLE INSTALLED RUNNING IN AN UPHILL MANNER CREATING A GOOSENECK ALLOWING OIL TO POOL.  ONCE THE GOOSENECK FILLED WITH OIL IT BLOCKED THE SYSTEM CAUSING THE PRESSURE IN THE ACCESSORY GEARBOX TO BUILD UP, NOT ALLOWING THE OIL TO RETURN TO THE OIL TANK, CAUSING THE OIL PUMP TO RUN OUT OF OIL.  THE BREATHER PIPING WAS RE-ALIGNED TO REMOVE THE GOOSENECK AND ALLOW FOR PROPER DRAINAGE, THE LEAKING GARLOCK SEAL WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20091126002)
